Home A family of multivariate χ2-statistics
Article
Licensed
Unlicensed Requires Authentication

A family of multivariate χ2-statistics

  • B. I. Selivanov
Published/Copyright: October 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 5

We consider a sequence of independent trials, under the hypothesis H0 each of them is a realisation of a certain polynomial scheme. We introduce a family of multivariate χ2-statistics where the outcomes are equipped with weights depending on the ordinal of the trial. Earlier results on families of multivariate χ2-statistic are extended to this family.

Published Online: 2004-10-01
Published in Print: 2004-10-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392042572195/html?lang=en
Scroll to top button